# SDR Z972002F00000

- Difficulty date: May 20, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N118MP
- Make and model: Israel 1124A
- Aircraft serial: 340
- Engine: Garrtt TFE731*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40921
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID TRANSDUCER FAILED (LOCK UP) CAUSING THE MAIN WHEEL BEARING TO HEAT-UP INTURN CAUSED LEFT MAIN WHEEL BEARING FAILURE CAUSING SEVERE DAMAGE TO AXLE, LOWER FORK, WHEEL HALVES.  ALL NEW PARTS INSTALLED.
